# SDR SWIA2020040850072

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL CORRODED FROM APROX FS 673 TO FS 711 MARKED   (C-CHECK) RO 4/6/2020   REMOVED CORROSION AT MULTIPLE SPOTS ON LH SIDE SEAT RAIL APROX FS673 TO FS711 IAW.  BLENDED OUT CORROSION IN MULTIPLE AREAS ON SIDE SEAT RAIL. NO MORE THAN ONE TYPE OF DAMAGE IS ALLOWED ON ANY CROSS SECTION OF SEAT RAIL. REPLACE SEAT RAIL IAW CRJ700 SRM.  INSTALLED NEW LH SIDE SEAT RAIL FROM FS673.00 TO FS 711.00 REF CRJ700 AMM.
